Medical Questions > Cancer > Thyroid Cancer Forum

upped my dose, lowered my dose...i am tired!

User Profile
im confused docs upped my thyroxine dose to 175mg after telling me my blood results was like i had stopped taking my tablets , then they reduced my dosage as my blood showed i was acting overactive but my antibodies showed i was underactive with levels of 242 , now ive reduced my meds i am so tired all i seem to do is sleep whats happening please.


Did you find this post helpful?
First Helper User Profile DoctorQuestion
|

User Profile
replied March 20th, 2011
Thyroid Cancer Answer A21052
Hello and thank you for posting your medical question on E health forum.

For your information, it is normal for doctors to change the dosage of the thyroid medications depending on the TSH and the symptoms that you have.

Since the actual levels of thyroid hormones nor the TSH has not been mentioned, it is very difficult to interpret your reports.

You might consult a endocrinologist for proper evaluation of your condition for proper treatment.

I hope this helps.


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Thyroid Cancer , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.